How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8796
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Hello, I am having twice yearly injections of denosumab for

Resolved Question:

Hello,
I am having twice yearly injections of denosumab for osteoporosis due to long term steroid use. I take steroids and azathioprine because I have ulcerative colitis. I was due to have my second injection today but the nurse has postponed it because I have tonsillitis and am on antibiotics. She told me I can't have denosumab with antibiotics. Is this correct? I have done a google search and can't find anything to back this up,in fact it seems that antibiotics may actually be given as a precaution because of lowered immunity due to denosumab !
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

I agree with you.

Dr. Shahzad MD :

There is no reason why an antibiotic, if indicated, can't be used with denosumab

Dr. Shahzad MD :

So I disagree with the nurse.

Dr. Shahzad MD :

Let me know if you have more questions.

Dr. Shahzad MD :

Rate me for my services when you are done.

Dr. Shahzad MD :

Kindest Regards

Dr. SH and other Medical Specialists are ready to help you
Expert:  Dr. SH replied 3 years ago.

I have answered your question above.
Let me know if you have any further questions.
Rate me positively for my services when you are done.
Kindest Regards

Customer: replied 3 years ago.
Many thanks for your help!
Expert:  Dr. SH replied 3 years ago.
You are most welcome
Wish you all the best.
Please do rate me for my services by clicking on one of the smilies below.
Kindest Regards